| Catalog Number |
425-96-006 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to patient fell the day after surgery and suffered a peri-prosthetic fracture.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to:1644408-2021-01309; 425-97-005, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.